# SDR 2012FA0000210

- Difficulty date: November 28, 2011
- Submitted: April 19, 2012
- Operation: General aviation
- Aircraft: N717BD
- Make and model: Cessna 414A
- Aircraft serial: 414A0337
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Failed
- Location: Engine
- Part time: 1,327 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD INFLIGHT SHUTDOWN DUE TO NR 2 CYLINDER HEAD BLOWN OUT AND MELTING NR 4 CYLINDER HEAD INTAKE,  CAUSING MANIFOLD PRESSURE TO DROP AND FUEL AIR CHARGE TO IGNITE AND BLOW OUT THRU LOUVERS IN TOP OF COWL.
